# SDR WRNA200700050

- Difficulty date: September 16, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N504TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 216
- Aircraft time: 47,956 hours, 23,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, CORROSION WAS FOUND AT BOTTOM OF AIRCRAFT AT STA 2559 RT, FRAME 39.  REMOVED CORROSION, 2 LOCATIONS EXCEEDED LIMITS PER SRM 51-40-11.  FABRICATED REPAIR DOUBLER'S FROM .160 2024 T-3 AND FILLERS FROM .124 2024 T-3 AND INSTALLED PER SRM 51-70-10; 51-70-2- AND 53-10-20.
